# SDR V6NA20190411003

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 9,554 hours, 9,872 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: LJ78310068
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 9,554 hours, 9,872 cycles
- Component: Thrust Reverser
- Component part number: LJ78301016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT POST PAINT INSPECTION, DETERMINED RIGHT THRUST REVERSER LOWER SKIN TO BE CORRODED. SKIN REPLACED WITH ONE FABRICATED PER APPROVED FAA DER DRAWING.
